# SDR R61A201307050597

- Difficulty date: July 6, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 16,738 hours, 13,035 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK FOUND AFT SERVICE DOOR DAMPER IS CORRODED.  MX R & R AFT SVC DOOR DAMPER IAW AMM 52-42-27.
